# SDR WX0A2015030472444

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 52,203 hours, 35,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Part serial: 619686
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 ACDEF EMER EXIT LOWER SIDEWALL LIGHTS DO NOT ILLUMINATE.  R & R ROW 23 LOWER EMER EXIT LIGHT POWER SUPPLY UNIT IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
